# SDR IPXA2022072084360

- Difficulty date: July 7, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel Support
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING FIXED L/E COMPARTMENT DOUBLER(PANEL LANDING) CRACK AT XOS STA.606.REMOVED,FABRICATED AND REPLACED CRACKED DOUBLER IAW SRM 51-33-01 (MINOR).
